# SDR AT9900047

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  CORROSION WAS FOUND BETWEEN FRAME AND SKIN AFT PIT STA 943 L-29L AND L-30L.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-01 FIG 1, 51-10-3, 53-04 FIG 12 AND RES 982285.
